# SDR REXA2014011900124

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 27,828 hours, 24,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES MISSING ON CAPTAIN`S SIDE.  INSTALLED SERVICEABLE SMOKE GOGGLES AS REQUIRED.
